# SDR 2011FA0000439

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: General aviation
- Aircraft: N433BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029014
- Aircraft time: 2,374 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder
- Part time: 472 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLES FRAYED AT 471.8 TIS.  SHOULD LAST 1000 HRS IAW MFG.
